# SDR SWAA2025102020308

- Difficulty date: October 1, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER FOUND ATTACH ANGLE CRACKED AT RBL 34 APPROX.  ATTACH ANGLE CRACKED AT RBL 34 APPROX. WAS REPAIRED BY REPLACEMENT ON TASK CARD TTG8Q015GJUC; IAW SRM 51-10-02-0G-0; PAR 9.
